# SDR AU971627

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly D2AF34C71
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: S11044
- Condition: Seized
- Location: Rt Mlg Door
- Component: Cessna, 310Q
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH NOSE LANDING GEAR DOOR RETRACTION RODEND BROKEN. DOOR CAUGHT THE NOSE GEAR DURING RETRACTION AND JAMMED THE NLG HALFWAY UP.RODEND BEARING PARTIALLY SEIZED DUE TO LACK OF LUBRICATION.
